# SDR AALA202205021633

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737
- Aircraft serial: 33488
- Aircraft time: 26,500 hours, 11,067 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Condition: Faulty
- Location: Zone 300 - Stabs
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SHORTLY AFTER TAKEOFF MAIN ELECTRIC STABILIZER TRIM QUIT WORKING. DECLARED AN EMERGENCY AND RETURNED ORD LANDING SAFELY. TROUBLE SHOT PER FIM 27-41-00. RESET HORIZONTAL STABILIZER TRIM CONTROL SYSTEM CIRCUIT BREAKERS. OPERATIONAL TEST NORMAL.
